# SDR WX0A071165

- Difficulty date: April 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug MD 83
- Aircraft serial: 49381
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED THE DURING TAXI IN TO THE GATE, THE RIGHT AIR CONDITIONING SYSTEM BEGAN PRODUCING A STRONG SMELL AND SMOKE, LEFT PACK NORMAL OPS, PACK OFF STILL PRODUCED SMOKE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE RT AND LT COALESCER BAGS IAW 21-20-02, SERVICED APU IAW 12-12-01, LEAK AND OPS CHECK, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
